# SDR FDEA202204090906

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 89,759 hours, 21,856 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Tube
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

2 49 INTO FLIGHT RECEIVED LEVEL ONE HYD 2 OFF ALERT FOLLOWED WITHIN 5 MIN. BY A LEVEL TWO HYD 2 FAIL ALERT.  HYD SYSTEM 2 QUANTITY CONTINUED TO DECREASE    UNTIL IT REACHED 0.3. EMERGENCY DECLARED.   INSTALLED TUBE ASSY FOR NR 2 , HYDRAULIC SYS CASE DRAIN HYD PUMP LWR TO FILTER MANIFOLD ASSY IAW AMM 29-12-40-2.  BLED HYD SYS IAW AMM 29-03-00-2.  PERFORM DRY MOTOR FOR LEAK CHECKS, LEAK CHECKED GOOD.  PERFORMED ENGINE RUNS, OPS CHECKED GOOD IAW AMM 29-11-20-4-1.
